# SDR ASOA20140823263

- Difficulty date: August 23, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 35,956 hours, 27,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 14568310414
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT OTBD FLAP INBD FLAP TRACK ROOT FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE FITTING IAW EC5750-01631.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
